MathSciNet Relay Station
MathSciNet bibliographic data
MR1253620 11M41 (11M06)
Conrey, J. B.; Ghosh, A. On the Selberg class of Dirichlet series: small degrees. Duke Math. J. 72 (1993), no. 3, 673–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement